Almost periodic factorization and corona theorem

Leiba Rodman, Ilya M. Spitkovsky

Research output: Contribution to journalArticlepeer-review

Abstract

Using a corona theorem for classes of almost periodic matrix functions, a previously introduced transformation technique is extended to obtain almost periodic factorization for certain new classes of 2 × 2 block triangular matrix functions.

Original languageEnglish (US)
Pages (from-to)1243-1256
Number of pages14
JournalIndiana University Mathematics Journal
Volume47
Issue number4
StatePublished - Dec 1998

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Almost periodic factorization and corona theorem'. Together they form a unique fingerprint.

Cite this